MathSciNet Relay Station
MathSciNet bibliographic data
MR623646 35A07 (35L15)
Alinhac, S.; Zuily, C. Unicité et non unicité du problème de Cauchy pour des opérateurs hyperboliques à charactéristiques doubles. (French) [Uniqueness and nonuniqueness of the Cauchy problem for hyperbolic operators with double characteristics] Comm. Partial Differential Equations 6 (1981), no. 7, 799–828.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement